# SDR 0500729854

- Difficulty date: May 10, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N763NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47716
- Aircraft time: 67,268 hours, 66,998 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, S
- Precautionary procedure: O

## Discrepancy

FLT CREW HAD REPORTED THE FAILURE OF THE RIGHT HYDRAULIC SYSTEM DURING CLIMBOUT FROM CMH.  COMPLIED WITH COM PROCEDURES AND THE SYSTEM RETURNED TO NORMAL.  FLIGHT CONTINUED TO DESTINATION, REPORTED ALL SYSTEMS NORMAL BUT REQUESTED CFR AS A PRECAUTION, AND DECLARED AN EMERGENCY WITH ATC.  FLIGHT LANDED WITHOUT INCIDENT BUT DURING TAXI TO GATE, THE AIRCRAFT MADE CONTACT WITH A PARKED A-319 TYPE AIRCRAFT.  THIS INCIDENT IS CURRENTLY UNDER INVESTIGATION AND MECHANICAL DETAILS ARE NOT AVAILABLE AT THIS TIME.  POSSIBLE BRAKE SYS FAILURE AND/OR NOSE STEERING FAILURE.
